# SDR IPXA09657240

- Difficulty date: August 24, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Wedge
- Part number: 18370017
- Part serial: 000642
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LEFT O/B ELEVATOR LOWER O/B T/E AREA.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-04 PAR 5G, FIG 9, REV 44.
